# SDR 96ZZZX2382

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4182R
- Make and model: Piper PA-32-300
- Aircraft serial: 3240513
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Bar
- Part number: 6342004
- Condition: Cracked
- Location: Pilot Lt
- Part time: 4,011 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, THE RUDDER PEDAL FELT SPONGY ON PILOT'S LEFT SIDE.  A CLOSER INSPECTION REVEALED A 1.500 INCH CRACK AT THE POINT WHERE THE CROSS-TUBE WELDS TO THE TORQUE TUBE.  AGE AND FATIGUE ARE MAJOR FACTORS FOR TUBE CRACKING.
